MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED # 4 L; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED # 4 L; CEMENTED FEMORAL COMPONENT
Catalog Number 02.12.0004L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 june 2018; lot 166900: (b)(4) items manufactured and released on 07 february 2017.Expiration date: 2022-01-23, no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved: gmk-sphere tibial tray fixed cemented # t3-i4 l reference 02.12.T3i4l (k121416); lot 166009: (b)(4) items manufactured and released on.09 december 2016 expiration date: 2021-11-29; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Tibial insert fixed sphere flex size 4/11 mm l reference 02.12.0411fl (k140826); lot 165719: (b)(4) items manufactured and released on 21 november 2016.Expiration date: 2021-10-27; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere patella resurfacing size 3 l reference 02.07.0035rp (k090988); lot 166404: items manufactured and released on 09 january 2017.Expiration date: 2021-02-08; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 1 year after primary the surgeon removed all the patient devices and implanted a spacer for a hip infection.Patient positive to staphylococcus epidermidis.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On 31 july 2018 we were informed that the patient had the abx spacer removed.Permanent implants were put in.The surgery was completed successfully.

Brand Name
FEMORAL COMPONENT SPHERE CEMENTED # 4 L
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7582494
Report Number3005180920-2018-00405
Device Sequence Number2515239
Product Code JWH
UDI-Device Identifier07630030825835
UDI-Public07630030825835
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2022
Device Catalogue Number02.12.0004L
Device Lot Number166900
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer05/09/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;